Thyroid UK
85,850 members100,756 posts

Acne from Levothyroxine

I have Hashitmotos and I'm still trying to get the right dosage, but ever since I started I've been getting horrible cystic acne. It's been getting worse the higher the dosage I get (I'm on 100mcg now) and it's making me miserable. I know there seems to be not a lot on this topic even though so many people are suffering from it. Does anyone have any success stories? I'm still not feeling 100% so I'm pretty sure I'm not going hyper, I just am feeling so helpless!

3 Replies
oldestnewest

I think we're going to need a bit more information before anyone can really help you, here.

Do you have copies of your lab results? If so, post them on here, with the ranges.

When were you diagnosed?

Do you have antibodies?

How long have you been on 100 mcg? It's not a high dose, have you ever been on a higher dose? If so, why was it decreased?

:)

Reply

Are you taking any vitamin supplements?

B12 or biotin especially?

But according to this article iodine may be culprit and that's in Levo which you have to take

naturalacneclinic.com/suppl...

1 like
Reply

Thanks SlowDragon for the link- that's new information for me.

Reply

You may also like...